# SDR MASA200602640

- Difficulty date: November 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,257 hours, 6,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2710 PHX.  RIGHT PACK AUTO SHUT DOWN FOLLOWED BY THE AFT LAV SMOKE DETECTOR & CARGO SMOKE DETECTORS GOING OFF.  MX COMPLETED AN INSPECTION OF THE SYSTEM AND RAN THE SYSTEM FULL HOT AND COLD WITH NO DEFECTS NOTED.
